Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Amenability and unique ergodicity of automorphism groups of Fraïssé structures

Tom 226 / 2014

Andy Zucker Fundamenta Mathematicae 226 (2014), 41-61 MSC: Primary 37B05; Secondary 03C15, 03E02, 03E15, 05D10, 22F10, 22F50, 43A07, 54H20. DOI: 10.4064/fm226-1-3

Streszczenie

In this paper we consider those Fraïssé classes which admit companion classes in the sense of [KPT]. We find a necessary and sufficient condition for the automorphism group of the Fraïssé limit to be amenable and apply it to prove the non-amenability of the automorphism groups of the directed graph $\mathbf {S}(3)$ and the boron tree structure $\mathbf {T}$. Also, we provide a negative answer to the Unique Ergodicity-Generic Point problem of Angel–Kechris–Lyons [AKL]. By considering $\mathrm {GL}(\mathbf {V}_\infty )$, where $\mathbf {V}_\infty $ is the countably infinite-dimensional vector space over a finite field $F_q$, we show that the unique invariant measure on the universal minimal flow of $\mathrm {GL}(\mathbf {V}_\infty )$ is not supported on the generic orbit.

Autorzy

  • Andy ZuckerDepartment of Mathematical Sciences
    Carnegie Mellon University
    Pittsburgh, PA 15213, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek